# SDR 98ZZZX3329

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2321V
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258353
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 25FC174711
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAMINATED AT FORWARD LEFT QUARTER.  AIRCRAFT TT:  25 HOURS.  THIS IS A NEW AIRCRAFT.
